# SDR SWI2025F00978

- Difficulty date: April 1, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AROUND NUTPLATE AT R/H FWD EMER DOOR LOWER STRUCTUE AT INNER AND OUTER SIDES.  REPAIRED RH FWD EMER DOOR LOWER STRUCTURE AT INNER AND OUTER SIDES REF  REO 690-52-21-189 REV.-- DATED 2025-06-07. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
